U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

Side effects of diabetic medication glimepiride?

1 doctor answer3 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
Extremely low blood: Sugar levels, just like any other medicine that forces your pancreas to make more insulin.
Dr. Ralph Morgan Lewis
Family Medicine 38 years experience
Like many sulfa-related meds, glimepiride is a photosensitizer (rash when exposed to sun). Allergic reaction is possible if you are allergic to sulfa drugs.
May 12, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 28, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.